Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 301305, 18 pages
http://dx.doi.org/10.1155/2010/301305
Research Article

Iterative Schemes for Fixed Points of Relatively Nonexpansive Mappings and Their Applications

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 19 September 2010; Accepted 28 October 2010

Academic Editor: W. A. Kirk

Copyright © 2010 Somyot Plubtieng and Wanna Sriprad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Somyot Plubtieng and Wanna Sriprad, “Iterative Schemes for Fixed Points of Relatively Nonexpansive Mappings and Their Applications,” Abstract and Applied Analysis, vol. 2010, Article ID 301305, 18 pages, 2010. https://doi.org/10.1155/2010/301305.